# SDR SWAA982210

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 384 & 387
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND TWO DENTED SKIN AT BS 384, 5.6 ABOVE STR 21 RT AND BS 387 1 ABOVE STR 21 RT.  REPAIRED PER BOEING SRM.
